# SDR 2025F00164

- Difficulty date: July 24, 2025
- Submitted: July 24, 2025
- Operation: General aviation
- Aircraft: N85VM
- Make and model: Cessna 525B
- Aircraft serial: 525B0491
- Aircraft time: 6,954 hours, 4,803 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, I

## Discrepancy

WHILE ENROUTE FROM KLAS TO KSNA CREW EXPERIENCED AN OPEN-DOOR CAS AROUND FL26 AND STARTED TO LOSE CABIN PRESSURIZATION.  CREW INITIATED AN EMERGENCY DECENT PER THE QRH AND DECLARED AN EMERGENCY, IN WHICH CABIN PRESSURE STARTED TO MAINTAIN AGAIN AT AROUND 16,000’. THE CREW HAD A SAFE LANDING TO ITS FILED DESTINATION (KSNA).
